# SDR AALA202506242679

- Difficulty date: February 14, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 72,445 hours, 30,282 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337068220000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 0.25-INCH CRACK LH MLG DOOR KEAL BEAM HINGE FITTING CONNECTING PLATE. MAINTENANCE REPLACED MLG DOOR KEEL BEAM HINGE FITTING CONNECTING PLATE IAW SRM 51-42-11-801.
